MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 PINN MAR LIP LNR 28IDX50OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS, INC.1818910 PINN MAR LIP LNR 28IDX50OD; HIP ACETABULAR INSERT/LINER
Catalog Number 121928250
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address polyethylene wear.
 
Additional Manufacturer Narrative
The patient was revised to address polyethylene wear.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR LIP LNR 28IDX50OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6982398
Report Number1818910-2017-27584
Device Sequence Number1196648
Product Code JDI
UDI-Device Identifier10603295013617
UDI-Public10603295013617
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121928250
Device Lot NumberB68KP1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer11/11/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight93